Integral Eisenstein cocycles on $\mathbf{GL}_n$, I: Sczech’s cocycle and $p$-adic $L$-functions of totally real fields

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Charollois, P; Dasgupta, S

Published Date

  • 2014

Published In

  • Cambridge Journal of Mathematics

Volume / Issue

  • 2 / 1

Start / End Page

  • 49 - 90

Published By

Electronic International Standard Serial Number (EISSN)

  • 2168-0949

International Standard Serial Number (ISSN)

  • 2168-0930

Digital Object Identifier (DOI)

  • 10.4310/cjm.2014.v2.n1.a2

Language

  • en